Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A notion of capacity which characterizes removable singularities
HTML articles powered by AMS MathViewer

by Reese Harvey and John C. Polking PDF
Trans. Amer. Math. Soc. 169 (1972), 183-195 Request permission

Abstract:

In this paper the authors define a capacity for a given linear partial differential operator acting on a Banach space of distributions. This notion has as special cases Newtonian capacity, analytic capacity, and AC capacity. It is shown that the sets of capacity zero are precisely those sets which are removable sets for the corresponding homogeneous equation. Simple properties of the capacity are derived and special cases examined.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q99, 31C15
  • Retrieve articles in all journals with MSC: 35Q99, 31C15
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 169 (1972), 183-195
  • MSC: Primary 35Q99; Secondary 31C15
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0306740-4
  • MathSciNet review: 0306740